# SDR AALA20050479

- Difficulty date: July 16, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE FRAME WEB IN FORWARD CARGO COMPARTMENT HAD HEAT DAMAGE CAUSED BY FIRE.  AREA AFFECTED WAS 31 INCHES BY 16 INCHES AT STATION 654 AND 88.  REPAIRED FRAME PER MRB 767-2717.
